# SDR QXEA2024030100048

- Difficulty date: February 27, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 17,501 hours, 11,249 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS SMALL AMOUNT OF SMOKE IN THE #2 FWD GALLEY OVEN WHEN WARMING NUTS (5 MIN, LOW SETTING). OVEN TURNED OFF, MINS LATER, NO SMOKE. PLACED ON NEF. RETURNED TO SERVICE.  PERFORMED OPS TEST OF #2 FWD MINI OVEN IAW E-175 AMM 25-37-02-710-802-A. OPS TEST GOOD NO SMOKE CLEAR DEFECT . RETURNED TO SERVICE.
